# SDR CA130506007

- Difficulty date: May 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,014 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970410119
- Condition: Chafed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW ADVISED LOW NR 1 HYDRAULIC QTY AND WHEN THEY SELECTED FLAPS DOWN, THEY RECEIVED A NR 1 HYD ISO VALVE CAUTION AND THE FLAPS STAYED AT 0.  CREW CONDUCTED A FLAPLESS LANDING.  MAINTENANCE FOUND THE NR 1 ENGINE EDP PRESSURE LINE, PN 82970410-119,  AND CASE DRAIN RETURN LINE, PN 82970410-115, CHAFED ON EACH OTHER AND LEAKING. BOTH LINES ALONG WITH THE EDP WERE REPLACED,  ENGINE RUN AND LEAK CHECKED SERVICEABLE.
